Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on subharmonic functions


Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 2 (1951), 209-212
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041288-8
MathSciNet review: 0041288
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Radó, Subharmonic functions, Ergebnisse der Mathematik, vol. 5, no. 1, Berlin, 1925.
  • [2] F. Riesz, Sur les fonctions subharmoniques et leur rapport à la théorie du potentiel, Acta Math. vol. 48 (1926) pp. 329-343. MR 1555229
  • [3] W. Rudin, Integral representation of continuous functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 278-286. MR 0034916 (11:663i)
  • [4] -, Uniqueness theory for Laplace series, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 287-303. MR 0033368 (11:430a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041288-8
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society